# SDR N6WA2016F00047

- Difficulty date: February 3, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 29,238 hours, 21,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035301007
- Condition: Corroded
- Location: Bs 1000-1015
- Part time: 29,238 hours, 21,191 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR SUPPORT CORRODED BETWEEN FS 1000-1015 AT LBL 9. REPAIRED IAW REO670-53-61-1205, REV DATED 1-27-2016.
